# SDR 99ZZZX2911

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- Engine: Garrtt TFE7314R
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 59052444
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 656 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOTS OBSERVED A 'FUEL FILTER BYPASS' INDICATION.  FUEL FILTERS WERE CHANGED.  INDICATION WAS STILL THERE.  CHANGED LEFT ENGINE FUEL DIFFERENTIAL PRESSURE INDICATOR.  PROBLEM FIXED.
